# SDR ASOA20140326069

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 26,944 hours, 21,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED. R & R CONTROL MODULE.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
